# SDR REXA2010000289

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 17,121 hours, 14,639 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE MSG ON T/O.  SERVICED NLG STRUT IAW AMM.  PERFORMED GEAR EXTENSION/RETRACTION FUNCTIONAL CHECK.  OP/C GOOD.  AC RELEASED FOR SERVICE.
